全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Sheng Li , Duan Mei , BaoQin Chen
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1)Springer
摘要:In this paper, we mainly discuss the uniqueness problem when an entire function shares 0 CM and nonzero complex constant a IM with its difference operator. We also consider the general case where they share two distinct complex constants \(a^{*}\) CM and a IM under some additiona...
作者:BaoQin Chen , Sheng Li , Fujie Chai
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-12Springer
摘要:Abstract(#br)In this paper, we give some results on entire functions that share one value with their difference operators. In particular, we prove the following result, which can be regarded as a difference analogue of a result of J.P. Wang and H.X. Yi (J. Math. Anal. Appl. ...
作者:BaoQin Chen , Sheng Li
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-9Springer
摘要:Abstract(#br)For the nonlinear difference equations of the form w ( z + 1 ) w ( z − 1 ) = h ( z ) w m ( z ) , $$ w(z + 1)w(z - 1) = h(z)w^{m}(z), $$ where h ( z ) $h(z)$ is a nonzero rational function and m = ± 2 , ± 1 , 0 $m = \pm 2, \pm 1,0$ , we show that its transcendent...
作者:Sheng Li , BaoQin Chen
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-11Springer
摘要:Abstract(#br)This paper mainly concerns the uniqueness of meromorphic solutions of first order linear difference equations of the form R 1 ( z ) f ( z + 1 ) + R 2 ( z ) f ( z ) = R 3 ( z ) , $$ R_{1}(z)f(z+1)+R_{2}(z)f(z)=R_{3}(z), $$ where R 1 ( z ) ≢ 0 $R_{1}(z)\not \equiv...
作者:Sheng Li , BaoQin Chen
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-11DOAJ
摘要:Abstract This paper mainly concerns the uniqueness of meromorphic solutions of first order linear difference equations of the form * R1(z)f(z+1)+R2(z)f(z)=R3(z), $$ R_{1}(z)f(z+1)+R_{2}(z)f(z)=R_{3}(z), $$ where R1(z)≢0 $R_{1}(z)\not \equiv 0$, R2(z) $R_{2}(z)$, R3(z) $R_{3}...
作者:BaoQin Chen , Sheng Li
来源:[J].Advances in Difference Equations(IF 0.76), 2014, Vol.2014 (1), pp.1-11Springer
摘要:Abstract(#br)In this paper, we consider uniqueness problems on entire functions that share a small periodic entire function with their two difference operators and obtain some results. Our first theorem provides a difference analogue of a result of Li and Yang (J. Math. Anal. App...
作者:BaoQin Chen , Sheng Li , Fujie Chai
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-12DOAJ
摘要:Abstract In this paper, we give some results on entire functions that share one value with their difference operators. In particular, we prove the following result, which can be regarded as a difference analogue of a result of J.P. Wang and H.X. Yi (J. Math. Anal. Appl. 277:...
作者:Sheng Li , BaoQin Chen
来源:[J].Advances in Difference Equations(IF 0.76), 2013, Vol.2013 (1), pp.1-6Springer
摘要:Abstract(#br)In this paper, we prove some results on the uniqueness of meromorphic functions sharing small functions CM with their linear difference polynomials. Examples are provided to show the existence of meromorphic functions satisfying the conditions of our results.(#br) MS...
作者:Sheng Li , Baoqin Chen
来源:[J].Advances in Difference Equations(IF 0.76), 2012, Vol.2012 (1), pp.1-7Springer
摘要:Abstract(#br)In this paper, we investigate meromorphic solutions of linear difference equations and prove a number of results. We give estimates for the growth of meromorphic solutions under some special cases and provide some examples to show that the answer to a question of Lai...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×